# SDR SWAA2023072560185

- Difficulty date: June 18, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,062 hours, 38,073 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AUXILIARY TRACK OF SLAT 8 LEADING EDGE AT RT WING 2023-394663<[01] REPLACED SUPPORT ANGLE LOCATED AUXILIARY TRACK OF SLAT 8 LEADING EDGE AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND CMM 57-43-01.;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED AUXILIARY TRACK OF SLAT 8 LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND BOEING CMM 57-43-01 PAGE 1053 ITEM U(W);[03] CORRECTED STEP 1  REPLACED SUPPORT ANGLE LOCATED AUXILIARY TRACK OF SLAT 8 LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND BOEING CMM 57-43-01 PAGE 1053 ITEM U(W).
